# SDR EIAA2000088

- Difficulty date: March 30, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - C6/D-CHECK - DSB AND BACKUP FITTING HOLE LOCATIONS - NR 1 WING POSITION.  REPAIRED PER ECRA 479-57-128-2, NR 2 HOLE - REAMED UP AND PULLED OUTBOARD 0.063 INCH.  NR 3 HOLE - REAMED AND PULLED AFT 0.063 INCH, NR 4 HOLE - REAMED AND PULLED FORWARD 0.044 INCH, AND INBOARD 0.044 INCH, TRIMMED BACKUP FITTING 0.10 INCH MAXIMUM.  (X)
